# SDR YENA2024061100856

- Difficulty date: June 6, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING CURRENT CHECK ON N203JB (MSN: 023) @ MCN, EAMS REPORTED THREE (3) BLEND-OUT SPOTS ON THE CENTER FUSELAGE I EXTERNAL SKIN @ FR30-32 & STGR 25L-26L.  SEE REF /1/, ETD REV A, FOR COMPLETE INFORMATION. EMBRAER PROVIDED ENGINEERING DISPOSITION VIA REF /1/ ETD REV A, AUTHORIZING REPAIRS FOR EACH BLEND-OUT AS FOLLOWS: BLEND #1: INSPECTION OF THE BLEND OUT, PLUGGING OF THE DRILLED HOLE, APPLICATION OF CHEMICAL CONVERSION, APPLICATION OF EPOXY PRIMER, AND FINISH RESTORATION. BLEND #2: REINSTALLATION OF THE ORIGINAL RIVET TYPE, APPLICATION OF CHEMICAL CONVERSION, APPLICATION OF EPOXY PRIMER, AND FINISH RESTORATION.  BLEND #3:	CUT-OUT AND INSTALLATION OF A REPAIR DOUBLER, APPLICATION OF CHEMICAL CONVERSION, APPLICATION OF EPOXY PRIMER, INSTALLATION OF FASTENERS, APPLICATION OF FILLET SEALANT, AND FINISH RESTORATION. EC E24-521-01 IS ISSUED TO ACCOMPLISH THE REPAIR OF THE THREE (3) BLEND-SPOTS IAW REF /1/. EC E24-521-02 IS ISSUED TO ACCOMPLISH THE POST-REPAIR INSPECTIONS OF THE DOUBLER REPAIR OF BLEND #3 AS FOLLOWS: EXTERNAL LFEC WITH A TH = 20000 FC / 26600 FH AND INT = 20000 FC / 26600 FH
SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /1/ ETD REV A  AND REF /2/ ANAC APPROVAL FORM (INCLUDED IN THE ETD), AND IS CLASSIFIED AS MAJOR. (E/C: E24-521-01)  ORIGINAL SUBMISSION DATE: 6/11/2024
